• ISSN: 2301-3567 (Print), 2972-3981 (Online)
    • Abbreviated Title: J. Econ. Bus. Manag.
    • Frequency: Quarterly
    • DOI: 10.18178/JOEBM
    • Editor-in-Chief: Prof. Eunjin Hwang
    • Executive Editor: Ms. Fiona Chu
    • Abstracting/ Indexing:  CNKIGoogle ScholarCrossref
    • Article Processing Charge (APC): 500 USD
    • E-mail: joebm.editor@gmail.com
JOEBM 2024 Vol.12(3): 225-229
DOI: 10.18178/joebm.2024.12.3.801

Research on Evolution of Digital Economy Ecosystem Based on Two-Dimensional Lotka-Volterra Model

Wang Yinuo 1, Lv Mingxia 2, Ji Ping 3, and Ying Yirong 1
1. Xianda College of Economics & Humanities Shanghai International Studies University, Shanghai, China
2. Institute of Higher Education, Shanghai University, Shanghai, China
3. Faculty of Education, East China Normal University, Shanghai, China
Email: 1610480@xdsisu.edu.cn (W.Y.N.); Wendy@staff.shu.edu.cn (L.M.X.); 071220@xdsisu.edu.cn (J.P.); 1710233@xdsisu.edu.cn (Y.Y.R.)
*Corresponding author

Manuscript received September 24, 2023; revised November 11, 2023; accepted February 4, 2024; published July 6, 2024.

Abstract—From the perspective of ecology, we used ecosystem theory, symbiosis theory and evolutionary game theory to study the composition and characteristics of digital economic ecosystem and analyze the operation mechanism of digital economic ecosystem in this paper. Inspired by the complex system theory, we used Lotka-Volterra model to analyze the symbiotic evolution between the central enterprises and satellite digital enterprises in the ecosystem of digital economy.

Keywords—digital economy, ecosystem, symbiotic evolution

Cite: Wang Yinuo, Lv Mingxia*, Ji Ping, and Ying Yirong, "Research on Evolution of Digital Economy Ecosystem Based on Two-Dimensional Lotka-Volterra Model," Journal of Economics, Business and Management, vol. 12, no. 3, pp. 225-229, 2024.

Copyright © 2024 by the authors. This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).


Copyright © 2008-2024. Journal of Economics, Business and Management. All rights reserved.
E-mail: joebm.editor@gmail.com